Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the geometry of parametrized bicubic surfaces
Author(s) Andre Galligo, Michael Stillman
TypeArticle in Journal
AbstractWe provide a geometric study of the problem of finding and describing the double point locus of a bicubic surface. Our motivation is to determine whether a real bicubic patch over the unit square will have self intersections. And if so, to identify useful points and curves in order to determine basic features and to help graph the surface accurately. Here, we consider special interesting cases with additional structures, which are among the surfaces commonly used in CAGD (Computer Aided Geometric Design).
KeywordsGeometry, Bicubic Bezier surface, Computer Aided Design
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771710600068X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number12
Pages136 - 158
Year2007
NoteEffective Methods in Algebraic Geometry (MEGA 2005)
Edition0
Translation No
Refereed No
Webmaster